# SDR DXTA200702266

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 4,666 hours, 3,601 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED ACM OVERHEAT INDICATION WITH  RT BLEED AIR AND RT ITT (RED FLAG) INDICATION, ALSO HAD A ODOR OF SOMETHING BURNED COMING OUT OF THE VENTS ITT WAS APPROXIMATELY BETWEEN 750-760 DEG F FOR 4-5 SECONDS.  [07-09-07]  REMOVED AND REPLACED THE RT FLOW CONTROL VALVE W/A OVERHAULED UNIT AS PER THE CE560XL AMM CHAPTER 21-11-00. OPS CHECKS GOOD. LEAK CHECK SATISFACTORY
